# SDR FDEA201105061767

- Difficulty date: May 6, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DAN2001T79511
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK COMPARTMENT FOUND L4 LONGITUDINAL SEAT TRACK FLANGE GOT A EXCESS CHAFED MARK LOCATION AT FR79 AND Y1447.8 POSITION.  REMOVED THE DAMAGE SEAT TRACK. FABRICATED NEW SEAT TRACK REF. TO DRAWING NR A53279232.   INSTALLED NEW TRACK WITH FASTENER REF. TO SRM 51-40-21.
